Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

PostAccutaneSufferer

Yet an other Accutane Sufferer's Story

Recommended Posts

 I took accutane 2 years back and suffering from horrible side effects since then. I have been reading lot of posts about accutane side effects and sufferers who went through hell to cope up with the side effects. 
I am suffering from the side effects since an year and I still have no clue what's wrong. All my test reports are coming back negative. I have the vicious cycle of rosacea flushing ,gastrointestinal issues,vision problems, joint pains and brain fog which I did not have before taking Accutane. I am trying everything I could. I have been visiting hospitals for an year now with no clue. 

Could someone please reply if you are facing the same issues and  if something worked for you ?
I see lot of forum members who have accutane side effects (halfpipe,lamar,oli girl,seattle,shantelle) went through courses of anti-
malarial's. I would like to know if they are symptom free from this medication or if they had be on the medicine like forever to be symptom free?

PostAccutaneSufferer

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×